... experiencing achilles tendon pain and muscle aches near my knee caps when I was trying to sit down. So I immediately stopped the medicine. However, I have had other side effects even after I stopped. Bones on my legs, arms, and even my spine have hurt. Even my breast bone, and ribs sometimes hurt. The pain comes and goes. I even have muscle pain sometimes on my arms, legs, and back. I went to the emergency and had my blood tested and the doctor said nothing is abnormal. The only time I don't feel any pain is when I sleep. I feel like there is something wrong, since this is now the 3rd week, and the pain hasn't disappeared. So I wanted to know, if it can damage any nerves or veins or something? And is it possible the side effects last this long???
I took naproxen for abdominal pain prescribed by a doctor. On the second day that I took it I began?
- 28 Aug 2016 by Tony9712262
- 29 August 2016
- down syndrome, pain, cryopyrin-associated periodic syndromes, naproxen, side effect, doctor, medicine, muscle, prescription, knee, abdominal pain
Naproxen is for information, you should call your Doctor, something else might be going on, did you eat before taking it ? it can up set your stomach.
- Naproxen Information for Consumers
- Naproxen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naproxen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Jun 2015 • 1 answer
Updated 1 Apr 2015 • 1 answer
Updated 4 Oct 2014 • 1 answer
Updated 28 Feb 2015 • 1 answer
Updated 5 Oct 2015 • 1 answer